# SDR DL777001792

- Difficulty date: September 17, 2000
- Submitted: September 18, 2000
- Operation: Air carrier
- Aircraft: N863DA
- Make and model: Boeing 777232
- Aircraft serial: 29735
- Aircraft time: 2,148 hours, 427 cycles
- Engine: Rroyce RB211TRENT89
- Engine time: 2,148 hours, 427 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Harness
- Part number: TRENT892
- Part serial: 051188
- Condition: Chafed
- Location: Nr 1 Engine
- Part time: 2,148 hours, 427 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENG EEC C1 MAINT MSG 73-70211 - FMU.  FOUND WIRE HARNESS W0816 CHAFING ON 1 OIL LINE APPROX 10 INCHES FROM CONNECTOR PM76001A ON FMU EVIDENCE OF ARCING EXIST.  REPLACED WIRE W816-2001 R/R FROM DM73003A TO DM76001A PER WDM.  CKS GOOD PER FIM 73-21-20-2 AND ENG RUN.
